# SDR CALA2025101009894

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 80,319 hours, 33,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHTS POWER SUPPLY CONTROLLER HAS A FAULT. REMOVED AND REPLACED RH EMERGENCY EXIT LIGHT POWER SUPPLY ASSY 12WL, OPS CHECK OK REF AMM 33-51-38.PARTS USED: 31-3350-9-9001, QTY :1 ROTABLE PARTS CHG:TT # 1422891 SN OFF 4242 PN OFF 31-3350-9-9001 IPC REFERENCE # MFG SN OFF NOT ON AC. POWER SUPPLY, P OFF 31-3350-9-9001 3210 ON 31-3350-9-9001 8237
